Posted By Michelle on May 21, 1999 at 15:15:08
I've been donating plasma for 3 months on a regular basis(twice a week). The past month my blood pressure has gone up and down, my pulse is consistently 100 beats (when I'm at rest), and my heart feels like it's going to beat right out of my chest. My endurance has gone downhill--I can't even go up a flight of stairs without getting short winded and my chest feels like there's a block of concrete on it. Otherwise I feel fine. I'm 34, I don't smoke, I'm not overweight, I exercise, and I don't take any medication (just an iron supplement). Could the plasma donations be bringing on these symptoms? Can it be anything serious? I have a doctor's appt coming up for a physical but I thought I'd ask a cardiologist.
Posted By Hello on May 25, 1999 at 21:12:06
I also have donated plasma and experienced the same thing at the end of one of my donations. The most likely cause that I could come up with is that I was dehydrated. If you are going to donate plasma you have to drink lots and i mean LOTS of water. It also helped me to take a multi-vitamin. If you are like me and on the pill as well you may just be experiencing vitamin loss.
I am not an expert or anything it's just an observation I have made in myself.
Lets see what the dos have to say...
Palpitations and Plasma Donation CCF CARDIO MD-APS 5/28/1999
Palpitations and Plasma Donation Michelle 5/27/1999
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.